# SDR F3LA200100139

- Difficulty date: December 23, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-7 INSPECTION, INSPECTION REPORTED KEEL BEAM WEB CORRODED FROM B.S. 787 TO B.S. 807, RBL 10.  FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 53-10-2, ITEM 33, PAGE 32, 41.
